# SDR MALA976665

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Controller
- Part number: D49412001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR INDICATOR LIGHT INTERMITTENT.  ON APPROACH RECYCLED GEAR, THIS DIDN'T CORRECT THE PROBLEM.  MAINTENANCE REPLACED LANDING GEAR CONTROL IN COCKPIT.  COMPLETED SEVERAL GEAR SWINGS, OPS CHECKS GOOD.
